| Model Number |
SC-2316-70E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
04/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had a trial procedure and the patient's heart rate dropped when the impedance of the trial leads were checked.It was also stated that the patient was having difficulty hearing.The physician believed that the incident was not device related and the patient nervous and was having jaw pain beforehand.The physician decided to explant the trial leads and the explanted devices were disposed and will not be returned.
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: model number/catalog number: sc-2316-70e.Serial number: (b)(6).Batch/lot number: 7099929.Model/catalog description: 1x16 perc lead trial kit, 70 cm.Unique identifier (udi) #: (b)(4).